Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BEEKLEY CORPORATION A-SPOT; PALPABLE MASS MARKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BEEKLEY CORPORATION A-SPOT; PALPABLE MASS MARKER
Model Number
651
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A palpable mass marker fell off during a mammogram.As a result, the mammogram was repeated.
New Search
Submit an Adverse Event Report
Brand Name
A-SPOT
Common Device Name
PALPABLE MASS MARKER
Manufacturer
(Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer
(Section G)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer Contact
kate chase
1 prestige lane
bristol, CT 06010
8605834700
MDR Report Key
25596309
Report Number
9021987-2026-00003
Device Sequence Number
5442985
Product Code
JAC
UDI-Device Identifier
00815137020384
UDI-Public
(01)00815137020384(10)651.26000113
Combination Product (Y/N)
N
Initial Reporter Country
KS
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
06/23/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
651
Device Catalogue Number
651
Device Lot Number
651.26000113
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/09/2026
Initial Report FDA Received Date
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
05/07/2026
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown